Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

What Does A Liver With Hiv Look Like

Here's a taste of what TheBody.com has to offer on this topic:
Ask the Experts

LOOKING FOR A MEDICATION THAT WONT EFFECT MY LIVER

STARTED TAKING ATRIPLA IN FEB 2009. DEVELOPED LIVER TOXICITY. WHAT MEDICATION CAN I BE SWITCHED TO?...
Barbara McGovern, M.D.

Response from Barbara McGovern, M.D.

Tufts University School of Medicine
What happened to you in 2/09 was an elevation of liver function tests. I would ask your doctor about your hepatitis C and your hepatitis B status to know if this rise of blood tests could have been influenced by underlying liver disease. If you have... Read more »

Hiv meds and elevated liver enzymes

I have had slightly elevated enzymes for a few years now.(AST and ALT of 50)I've been... Read more »

Dealing with the possibility of having permanant liver damage from HIV medications

I have been trying to deal with this possibility for a few weeks now. My antidepressants have been... Read more »
Articles
Project Inform

Milk Thistle May Help Improve Liver Health in People With HIV and Hepatitis C

Those co-infected with HIV and hepatitis C (HCV) can face significant challenges with sustaining their liver health. This is due to how the two viruses affect the liver over time as well as the ongoing side effects from taking drugs that treat the... Read more »
TheBodyPRO.com

Non-Alcoholic Fatty Liver Disease Is Common in HAART-Experienced Patients; Several HIV- and Antiretroviral-Related Factors May Play Role

There's nothing like hearing the results of studies directly from those who actually conducted the research. It is these women and men who are transforming HIV treatment and care. In this interview, you'll meet one of these impressive HIV... Read more »
Canadian AIDS Treatment Information Exchange

Liver Toxicity

Liver impairment in HIV disease is common and has many possible causes, only one of which are the medications you're taking. Many infections can result in liver damage, including: co-infection with hepatitis viruses opportunistic infections such... Read more »
TheBodyPRO.com

Rapid Liver Fibrosis Occurring More Frequently Among HIV-Infected Men Newly Coinfected With Hepatitis C

There's nothing like hearing the results of studies directly from those who actually conducted the research. It is these women and men who are transforming HIV treatment and care. In this interview, you'll meet one of these impressive HIV... Read more »
Connect With Others

Joint Pain caused by liver, HIV, meds, arthritis?

Posted by ScotCharles, 3 Replies
Has anyone experienced joint pain that was diagnosed as relating to either HIV or the meds? Don't laugh now, but my elbows are warm to the touch, and I have a burning pain in them. I have liver problems which cause my right shoulder and the right... Read more »

Looking for Good HIV Specialist in North LA

Posted by ScotCharles, 1 Reply
It is open season on health benefits at work and I am considering switching from PacifiCare HMO to a Blue Cross/Blue Shield Fee for Service Plan. Primarily, I want to do this so I can get some control over my healthcare, and choose my providers. ... Read more »

Looking for HIV positive/AIDS individuals to model

Posted by Anonymous, 2 Replies
I'm a photography student located on Long Island, in NY. I'm doing an editorial project on individuals living with HIV/AIDS. I would like to compassionately photograph you in your natural environment, as well as possibly in the studio. I... Read more »

dear gmanbil Can HIV affect the liver?

Posted by Anonymous, 2 Replies
dear gman,hiv itself affect the liver,while NOT on meds?,
my liver enzymes are always raised.my recent DNA PCR WAS NEG,for HIV.

Read more »